| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: DEATH POSSIBLY RELATED TO TOPAMAX
Re: DEATH POSSIBLY RELATED TO TOPAMAX
[ Back to Messages
Posted by Hallie
on October 30, 2000 at 23:50:44:
In Reply to: DEATH POSSIBLY RELATED TO TOPAMAX posted by Robert Campbell on October 21, 2000 at 23:02:03:
I am so very sorry for your terrible loss. I don't have the answers for you, but am praying that God will give you comfort and peace at this time.
I have never heard of Topamax possibly causing death, and am very concerned about this news since I am a chronic migraine sufferer and have been taking it myself for about a month. I have been increasing the doses very slowly---adding 25 mg. every 7 days. Do you recall how your wife was instructed to take her medication? Is it possible that she took too much too soon? I don't know if this could make a difference, but it may be worth checking into. You could check with the pharmacist to verify what the Dr. had told your wife to do. If I can be of further help, please email me directly.
Praying for you,
All times are GMT -7. The time now is 10:25 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!